Skip to Main content Skip to Navigation
Journal articles

Solving a new stochastic multi-mode p -hub covering location problem considering risk by a novel multi-objective algorithm

Complete list of metadatas

https://hal-imt-atlantique.archives-ouvertes.fr/hal-01793937
Contributor : Mehrdad Mohammadi <>
Submitted on : Thursday, May 17, 2018 - 10:21:05 AM
Last modification on : Friday, July 17, 2020 - 2:56:14 PM

Links full text

Identifiers

Citation

Mehrdad Mohammadi, Fariborz Jolai, Reza Tavakkoli-Moghaddam. Solving a new stochastic multi-mode p -hub covering location problem considering risk by a novel multi-objective algorithm. Applied Mathematical Modelling, Elsevier, 2013, 37 (24), pp.10053 - 10073. ⟨10.1016/j.apm.2013.05.063⟩. ⟨hal-01793937⟩

Share

Metrics

Record views

287